Stomache Cramps

kazmic

New Member
Standard Member
May 11, 2012
3
2
0
I am 121kgs and today I started on Duromine 30mg...2 hours later I had severe cramps and sweating. I was doubled over and it felt like someone was stabbing me in my stomach.
this lasted about 40 minutes and eased gradually its now 4 hours since I took it and have a tender stomach with occasional cramping. I have rung my dr and waiting for him to call back as to whether I should continue or stop
taking the pills or maybe go to a lower dose.
 

kazmic

New Member
Standard Member
May 11, 2012
3
2
0
after this first episode I had no more problems...I did not get energy like lots of people have said and I can't even tell I am on it. I have lost about 3 kgs in 30 days but I would of expected to lose that much anyway since I am also dieting and exercising.
 

Kirsty87

New Member
Standard Member
May 31, 2012
26
1
0
Perth
I'm glad you have had no more problems. Have you asked your doctor about upping to the 45mg tablet? Maybe the 30mg isn't enough??
Good luck!! :) and let us know how you go!